# SDR ASOA2013101009198

- Difficulty date: September 27, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 36,665 hours, 31,954 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACK IN LT LOWER WING PLANK STA 148.  REPAIRED IAW REO 601R-57-51-660 AND REO 601R-57-21-130.
